On preservation under univariate weighted distributions
Applications of Mathematics, Tome 60 (2015) no. 4, pp. 453-467
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We derive some new results for preservation of various stochastic orders and aging classes under weighted distributions. The corresponding reversed preservation properties as straightforward conclusions of the obtained results for the direct preservation properties, are developed. Damage model of Rao, residual lifetime distribution, proportional hazards and proportional reversed hazards models are discussed as special weighted distributions to try some of our results.
We derive some new results for preservation of various stochastic orders and aging classes under weighted distributions. The corresponding reversed preservation properties as straightforward conclusions of the obtained results for the direct preservation properties, are developed. Damage model of Rao, residual lifetime distribution, proportional hazards and proportional reversed hazards models are discussed as special weighted distributions to try some of our results.
DOI :
10.1007/s10492-015-0105-7
Classification :
60E05, 60E15, 62N05
Keywords: weighted distribution; preservation; stochastic ordering; aging classes
Keywords: weighted distribution; preservation; stochastic ordering; aging classes
@article{10_1007_s10492_015_0105_7,
author = {Izadkhah, Salman and Amini, Mohammad and Mohtashami Borzadaran, Gholam Reza},
title = {On preservation under univariate weighted distributions},
journal = {Applications of Mathematics},
pages = {453--467},
year = {2015},
volume = {60},
number = {4},
doi = {10.1007/s10492-015-0105-7},
mrnumber = {3396474},
zbl = {06486920},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0105-7/}
}
TY - JOUR AU - Izadkhah, Salman AU - Amini, Mohammad AU - Mohtashami Borzadaran, Gholam Reza TI - On preservation under univariate weighted distributions JO - Applications of Mathematics PY - 2015 SP - 453 EP - 467 VL - 60 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0105-7/ DO - 10.1007/s10492-015-0105-7 LA - en ID - 10_1007_s10492_015_0105_7 ER -
%0 Journal Article %A Izadkhah, Salman %A Amini, Mohammad %A Mohtashami Borzadaran, Gholam Reza %T On preservation under univariate weighted distributions %J Applications of Mathematics %D 2015 %P 453-467 %V 60 %N 4 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0105-7/ %R 10.1007/s10492-015-0105-7 %G en %F 10_1007_s10492_015_0105_7
Izadkhah, Salman; Amini, Mohammad; Mohtashami Borzadaran, Gholam Reza. On preservation under univariate weighted distributions. Applications of Mathematics, Tome 60 (2015) no. 4, pp. 453-467. doi: 10.1007/s10492-015-0105-7
Cité par Sources :